On bounds for the derivates of a complex-valued function on a compact interval.
Mathematica Scandinavica, Tome 39 (1976), pp. 295-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__39_166503,
author = {Henry Kallioniemi},
title = {On bounds for the derivates of a complex-valued function on a compact interval.},
journal = {Mathematica Scandinavica},
pages = {295--314},
year = {1976},
volume = {39},
zbl = {0345.26006},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__39_166503/}
}
Henry Kallioniemi. On bounds for the derivates of a complex-valued function on a compact interval.. Mathematica Scandinavica, Tome 39 (1976), pp. 295-314. http://geodesic.mathdoc.fr/item/MS2_1976__39_166503/